MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. EXCELSIUS; SURGICAL SCREWDRIVER, REUSABLE

GLOBUS MEDICAL, INC. EXCELSIUS; SURGICAL SCREWDRIVER, REUSABLE
Model Number 6143.2692
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case using the 30 mm mis gps driver and while putting in screws the surgeon figured out that on the new 2 piece style gps drivers, they can slide down the array without knowing on navigation.They ended up putting in a screw further than we knew on the screen and didn't catch it till a confirmation spin of the screws.They also measured this after the case and the driver can slide 8 mm further down the tube if you accidentally hit the button in the middle of the array.
 
Additional Manufacturer Narrative
The device was not available for evaluation.No determination could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a case using the 30mm mis gps driver and while putting in screws the surgeon figured out that on the new 2 piece style gps drivers, they can slide down the array without knowing on navigation.They ended up putting in a screw further than we knew on the screen, and didn't catch it till a confirmation spin of the screws.They also measured this after the case and the driver can slide 8mm further down the tube if you accidentally hit the button in the middle of the array.
 
Additional Manufacturer Narrative
Visual and functional inspection of the reported issue could not be conducted due to not being returned by the time of the evaluation.The hazard/failure that matches the identified failure discussed above from the systems risk analysis is instrument end binds, breaks, or disassembles excelsius robotics system.Product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.The following sections were updated for this supplemental report.B4, g6, h2, h6, h10.

Brand Name
EXCELSIUS
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23294891
Report Number3004142400-2025-00232
Device Sequence Number4783462
Product Code OLO
UDI-Device Identifier00193982278724
UDI-Public00193982278724
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6143.2692
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown